# SDR SWAA2022021043070

- Difficulty date: March 23, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 55,338 hours, 32,187 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB PANEL 334GB IS CRACKED. / RECEIVED SERVICEABLE L/H HORIZONTAL STAB PANEL 334GB LOCATED INSTALLATION HOLES IAW SRM 51-40-05-0G-0 PAR. 4 FIGURE 9; PANEL TO BE INSTALLED ON JPANEL-334-CLOSE CARD. 57048U 06APR18
